# SDR UIEA2025121601347

- Difficulty date: December 16, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 59,409 hours, 9,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM WITH NORMAL ARMING PROCEDURES.  FOUND DEBRIS IN THE GIRT BAR AFTER FLOOR FITTING. CLEANED & ARMING SYSTEM OPS CHECKS GOOD IAW AMM 52-11-00-710-801 & AMM 52-11-00-860-805.
